# SDR YENA20161012925

- Difficulty date: October 12, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 16,030 hours, 10,426 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS DISCOVERED ON FLOORBEAM AT FRAME 75 FROM CENTERLINE TO STRINGER 29R.  R & R  THE FLOORBEAM IAW IAW SRM 51-40-01.
